# SDR LR7A06147

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Longeron
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HC5321, FOUND LT DORSAL FIN LONGERON CRACKED AT FS 836.  REPAIRED LONGERON IAW LAC MEA 382-53-06-063.
